Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 76, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Jun 13, 2014, 7:58 PM CDT for 6 counties in Texas. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2014, 7:58 PM CDT (00:58 UTC)
- Expired
- Jun 13, 2014, 8:45 PM CDT
- In force
- 47 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bailey County, TX, Castro County, TX, Cochran County, TX, Hockley County, TX, Lamb County, TX, Parmer County, TX
The radar
The Lubbock radar (KLBB), 89 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 8:01 PM CDT | TSTM WND GST 60 | Muleshoe, TX | ESTIMATED BY BAILEY COUNTY S O...IN ADDITION TO BLOWING DUST |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 7:08 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.0 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 736 J/kg
- Mixed-layer CIN
- -183 J/kg
- Mixed-layer LCL
- 1639 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
719
WUUS54 KLUB 140058
SVRLUB
TXC017-069-079-219-279-369-140145-
/O.NEW.KLUB.SV.W.0076.140614T0058Z-140614T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
758 PM CDT FRI JUN 13 2014
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BAILEY COUNTY IN NORTHWEST TEXAS...
CASTRO COUNTY IN THE PANHANDLE OF TEXAS...
COCHRAN COUNTY IN NORTHWEST TEXAS...
WESTERN HOCKLEY COUNTY IN NORTHWEST TEXAS...
LAMB COUNTY IN NORTHWEST TEXAS...
PARMER COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 845 PM CDT
* AT 756 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BLACK TO MULESHOE TO 11 MILES WEST OF BLEDSOE...AND
MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MORTON...DIMMITT...LITTLEFIELD...LAZBUDDIE...SUMMERFIELD...MAPLE...
NEEDMORE...BLEDSOE...MULESHOE WILDLIFE REFUGE...ENOCHS...EASTER...
BULA...SUDAN...EARTH...LEHMAN...PEP...AMHERST...HART...FIELDTON AND
OLTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3475 10233 3472 10200 3442 10200 3431 10202
3431 10209 3410 10209 3339 10259 3346 10306
3424 10305 3475 10286
TIME...MOT...LOC 0058Z 279DEG 35KT 3471 10261 3423 10272
3356 10318
HAIL...<.75IN
WIND...60MPH
$$
GS3 follow-up statements
511
WWUS54 KLUB 140109
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
809 PM CDT FRI JUN 13 2014
TXC017-069-079-219-279-369-140145-
/O.CON.KLUB.SV.W.0076.000000T0000Z-140614T0145Z/
HOCKLEY TX-LAMB TX-PARMER TX-COCHRAN TX-CASTRO TX-BAILEY TX-
809 PM CDT FRI JUN 13 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BAILEY...
CASTRO...COCHRAN...PARMER...LAMB AND WESTERN HOCKLEY COUNTIES UNTIL
845 PM CDT...
AT 805 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM EASTER TO 9 MILES WEST OF EARTH TO 6 MILES SOUTH OF
BLEDSOE...AND MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...LAW ENFORCEMENT. THE MULESHOE SHERIFFS OFFICE ESTIMATED
WIND GUSTS TO 60 MPH IN TOWN AT 8 PM. IN ADDITION...THE FRIONA
MESONET SITE 2 MILES NORTHEAST OF TOWN MEASURED A WIND GUST TO 58
MPH AT 755 PM.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MORTON...DIMMITT...LITTLEFIELD...EASTER...BULA...SUDAN...EARTH...
LEHMAN...PEP...AMHERST...HART...FIELDTON...OLTON...SPRINGLAKE...
WHITEFACE AND NAZARETH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3475 10233 3472 10200 3442 10200 3431 10202
3431 10209 3410 10209 3339 10259 3346 10306
3424 10305 3475 10286
TIME...MOT...LOC 0106Z 280DEG 44KT 3468 10244 3420 10255
3353 10301
HAIL...<.75IN
WIND...60MPH
$$
GS172
WWUS54 KLUB 140123
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
823 PM CDT FRI JUN 13 2014
TXC017-069-079-219-279-369-140145-
/O.CON.KLUB.SV.W.0076.000000T0000Z-140614T0145Z/
HOCKLEY TX-LAMB TX-PARMER TX-COCHRAN TX-CASTRO TX-BAILEY TX-
823 PM CDT FRI JUN 13 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BAILEY...
CASTRO...COCHRAN...EASTERN PARMER...LAMB AND WESTERN HOCKLEY COUNTIES
UNTIL 845 PM CDT...
AT 820 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES NORTHEAST OF EASTER TO 6 MILES SOUTHEAST OF
EARTH TO 8 MILES SOUTH OF BLEDSOE...AND MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND AREAS OF BLOWING DUST.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LITTLEFIELD...LEHMAN...AMHERST...PEP...HART...OLTON...FIELDTON...
NAZARETH AND WHITEFACE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
LUBBOCK.
&&
LAT...LON 3436 10275 3475 10255 3475 10233 3472 10200
3442 10200 3431 10202 3431 10209 3410 10209
3339 10259 3346 10306 3404 10305
TIME...MOT...LOC 0122Z 280DEG 44KT 3471 10220 3416 10232
3350 10295
HAIL...<.75IN
WIND...60MPH
$$
GS731
WWUS54 KLUB 140140
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
840 PM CDT FRI JUN 13 2014
TXC369-140148-
/O.CAN.KLUB.SV.W.0076.000000T0000Z-140614T0145Z/
PARMER TX-
840 PM CDT FRI JUN 13 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PARMER COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED EAST OUT OF
THE PARMER COUNTY.
LAT...LON 3382 10304 3405 10288 3435 10246 3473 10239
3475 10233 3472 10200 3442 10200 3431 10202
3431 10209 3410 10209 3339 10259 3346 10306
TIME...MOT...LOC 0138Z 280DEG 43KT 3467 10198 3409 10216
3347 10274
$$
TXC017-069-079-219-279-140145-
/O.CON.KLUB.SV.W.0076.000000T0000Z-140614T0145Z/
HOCKLEY TX-LAMB TX-COCHRAN TX-CASTRO TX-BAILEY TX-
840 PM CDT FRI JUN 13 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
BAILEY...CASTRO...COCHRAN...LAMB AND WESTERN HOCKLEY COUNTIES UNTIL
845 PM CDT...
AT 834 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES WEST OF HAPPY TO FIELDTON TO 11 MILES SOUTH
OF LEHMAN...AND MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND AREAS OF BLOWING DUST.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHWESTERN HOCKLEY...SOUTHEAST
BAILEY...CENTRAL AND EASTERN CASTRO...COCHRAN AND LAMB COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
LUBBOCK.
&&
LAT...LON 3382 10304 3405 10288 3435 10246 3473 10239
3475 10233 3472 10200 3442 10200 3431 10202
3431 10209 3410 10209 3339 10259 3346 10306
TIME...MOT...LOC 0138Z 280DEG 43KT 3467 10198 3409 10216
3347 10274
HAIL...<.75IN
WIND...60MPH
$$
GSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 6:44 PM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, Jun 13, 6:44 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 644 PM CDT FRI JUN 13 2014 .AVIATION... MAIN CONCERN REVOLVES AROUND POSSIBLE THUNDERSTORM IMPACTS AT THE TERMINALS THIS EVENING. CONVECTION WAS ORGANIZING INTO A LINE ACROSS EASTERN NM AND IS EXPECTED TO PROPAGATE EAST OR SOUTHEASTWARD THROUGH THIS EVENING. THIS ACTIVITY WILL LIKELY AFFECT KLBB AFTER 02Z...WITH A SOMEWHAT LOWER CONFIDENCE OF AN IMPACT AT KCDS AFTER 04Z. THESE STORMS WILL BRING BRIEF HEAVY RAINS AND STRONG OUTFLOW WINDS...WITH A LOWER THREAT OF HAIL. DID CARRY TEMPO GROUPS AT BOTH KLBB AND KCDS FOR POSSIBLE STORM IMPACTS THIS EVENING. A BRIEF PERIOD OF MVFR TO IFR CONDITIONS WILL BE POSSIBLE WITH THE HEAVIEST RAIN. VFR CONDITIONS SHOULD RETURN AFTER THE CONVECTION...LIKELY PERSISTING THROUGH SATURDAY AS BREEZY SOUTH TO SOUTHWEST WINDS DEVELOP. THERE WILL BE A MORE CONDITIONAL THREAT OF A HIGH-BASED STORM LATE SATURDAY AFTERNOON INTO THE EVENING...THOUGH CONFIDENCE IN A TERMINAL IMPACT IS TOO LOW TO INCLUDE IN THE TAFS ATTM. && .PREV DISCUSSION... /ISSUED 342 PM CDT FRI JUN 13 2014/ SHORT TERM... EARLIER FORECAST FOR AN ACTIVE EVENING REMAINS ON TRACK AS SCATTERED TSTORMS HAVE SINCE ERUPTED OVER CENTRAL AND EASTERN NEW MEXICO. SHORT WAVE RIDGE PRESENTLY ATOP THE SOUTH PLAINS WILL QUICKLY EXIT THE AREA BY 00Z AHEAD OF A MINOR IMPULSE EVIDENT IN EARLIER WATER VAPOR IMAGERY. FINE SCALE MODELS GENERALLY AGREE THAT THE PRESENT TSTORMS WILL REACH OUR WESTERN COUNTIES NEAR 00Z AT WHICH POINT THEY SHOULD BEGIN CONSOLIDATING INTO AN MCS. EVEN DEEPER MOISTURE ACROSS THE SOUTH PLAINS ALONG WITH AN EMERGING 30-40 KNOT LLJ COULD CERTAINLY PROLONG THE WINDOW FOR SEVERE HAIL AND WIND WELL PAST SUNSET...BUT WE WOULD EXPECT THE BRUNT OF SEVERE WX TO EXIT THE AREA BEFORE MIDNIGHT AS THE MCS INEVITABLY TRACKS SOUTHEAST TOWARD THE CORRIDOR OF RICHEST THETA-E VALUES POOLING IN THE EASTERN PERMIAN BASIN. BY SATURDAY AFTERNOON...OUR RATHER WEAK W-NWLY WINDS AT 500MB WILL BACK SWLY AND AMPLIFY TO AROUND 35 KNOTS AS THE BASE OF AN UPPER TROUGH GRAZES THE TEXAS PANHANDLE. UNFORTUNATELY...THE NEGATIVES WITH TOMORROW/S SETUP FOR PRECIP INCLUDE 1) WARMING TEMPS FROM 850-700MB 2) NEARLY NIL CYCLONIC FLOW WITH NO APPARENT IMPULSES 3) UPPER JET AXIS RESIDING WELL NORTH OF THE CWA 4) DIFFUSE CONVERGENCE ALONG DRYLINE. IN SPITE OF THESE DRAWBACKS...STRONG HEATING AND LOCALIZED ZONES OF ENHANCED CONVERGENCE ALONG THE DRYLINE /ESPECIALLY IN BRISCOE COUNTY WHERE WINDS TEND TO REMAIN BACKED EAST OF THE NW-SE ESCARPMENT/ COULD YIELD A FEW STORMS BY LATE AFTN IN AN OTHERWISE FAVORABLY SHEARED AND UNSTABLE ENVIRONMENT. RETAINED 20 PERCENT POPS IN OUR NORTHEAST FOR THIS BUT DID OPT FOR SUB-15 PERCENT ISOLATED THUNDER MENTION ELSEWHERE AS CAPPING COULD BE BREACHED BY DEEP MIXING AND HEATING. WE DO FEEL THE NAM AND TO SOME DEGREE THE TTU-WRF ARE OVERDONE WITH PRECIP COVERAGE BY LATE IN THE DAY IN THIS WEAKLY FORCED SETUP...BUT WE WON/T SHUT THE DOOR ON THIS POSSIBILITY JUST YET AND CONTINUE TO EVALUATE IN LATER FORECASTS. LONG TERM... BY SATURDAY EVENING...FLOW ACROSS THE CONUS WILL BE CHARACTERIZED BY TROUGHING IN THE WEST AND RIDGING OUT EAST. HURRICANE CHRISTINA WILL MOVE NORTHEAST. BY MONDAY...ANOTHER SYSTEM WILL COME ASHORE THE PACIFIC NORTHWEST AND IT WOULD APPEAR THAT THE REMNANTS OF CHRISTINA WILL PHASE WITH THIS SYSTEM AND BECOME INCORPORATED IN THE UPPER LEVEL FLOW. THE PACIFIC NW SYSTEM EVOLUTION DIVERGES SHARPLY AFTER TUESDAY WITH THE GFS KICKING IT OUT INTO THE NORTHERN PLAINS BY LATE THURSDAY AND THE ECM HANGING IT BACK AROUND IDAHO BEFORE LIFTING INTO SRN SK. THUS...WILL TREND THE LATTER EXTENDED TOWARD CLIMATOLOGY THOUGH FAVORING THE ECM SOLUTION. AFTER LOW-END STORM CHANCES SATURDAY EVENING...CONFLUENT FLOW LOOKS TO EXIST THROUGH SUNDAY BEFORE A BROAD SOUTHWESTERLY FLOW REGIME RETURNS FOR MONDAY. THERE IS SOME POTENTIAL FOR AN ISOLATED STORM PERHAPS IN THE ROLLING PLAINS...THOUGH CONFIDENCE GENERALLY PRECLUDES EXPLICIT MENTION IN THE GRIDS ATTM. RAIN CHANCES MAY INCREASE MONDAY AFTERNOON AS UPPER LEVEL FLOW BECOMES MORE PARALLEL ONCE AGAIN. INTO TUESDAY AND PERHAPS WEDNESDAY...AFTERNOON AND EVENING STORM CHANCES SEEM POSSIBLE THOUGH NARROWING THE LOCATION IS A BIT OF A CHALLENGE GIVEN THE GENERAL HOMOGENEITY OF THE BOUNDARY. THE DRYLINE WILL BE OF THE SLOSHING VARIETY AND MAY VERY WELL PUSH A BIT FURTHER EAST ON THURSDAY LIMITING THE RAIN CHANCES WEST. BUT...OTHERWISE...TYPICAL MOIST JUNE CONDITIONS PREVAIL. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 63 93 59 86 61 / 60 10 10 10 10 TULIA 64 92 64 86 65 / 40 10 20 10 10 PLAINVIEW 65 92 65 87 66 / 50 10 20 10 10 LEVELLAND 66 94 65 90 67 / 60 10 20 10 10 LUBBOCK 67 94 68 90 69 / 60 10 20 10 10 DENVER CITY 65 95 65 93 67 / 60 10 10 10 10 BROWNFIELD 65 94 65 93 66 / 60 10 10 10 10 CHILDRESS 68 95 70 92 71 / 20 20 30 10 10 SPUR 68 94 68 93 70 / 30 10 20 10 10 ASPERMONT 71 96 71 97 72 / 30 10 20 10 10 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 23/33/23
Hazardous weather outlook, Jun 13, 11:00 AM CDT, 8 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LUBBOCK TX 1100 AM CDT FRI JUN 13 2014 TXZ021>044-141100- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1100 AM CDT FRI JUN 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TODAY AND TONIGHT CONVECTIVE STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS EASTERN NEW MEXICO AND MOVE EASTWARD LATE THIS AFTERNOON THROUGH TONIGHT...MAINLY AFFECTING THE EXTREME SOUTHWEST TEXAS PANHANDLE...ACROSS THE SOUTH PLAINS TO THE EDGE OF THE CAPROCK. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS UP TO 70 MPH AND HAIL UP TO THE SIZE OF GOLF BALLS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING THROUGH THE EARLY MORNING HOURS ON SATURDAY ACROSS THE SOUTH PLAINS.
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:22 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Castro, Lamb, Parmer | 38 min |
| Jun 13, 8:46 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Castro, Floyd, Hale, Lamb, Swisher | 59 min |
| Jun 13, 8:51 PM CDT | Special Weather Statement | LUB | Cochran, Hockley, Lubbock, Terry, Yoakum | 54 min |
| Jun 13, 9:15 PM CDT | Special Weather Statement | LUB | Yoakum | 30 min |
| Jun 13, 9:42 PM CDT | Special Weather Statement | LUB | Crosby, Hockley, Lubbock, Lynn, Terry, Yoakum | 48 min |
| Jun 13, 9:43 PM CDT | Special Weather Statement | LUB | Briscoe, Floyd, Hale, Swisher | 32 min |
| Jun 13, 10:10 PM CDT | Areal Flood Advisory | LUB | Lubbock | 3 hr |
| Jun 13, 10:16 PM CDT | Special Weather Statement | LUB | Crosby, Garza, Lubbock, Lynn, Terry | 29 min |
| Jun 13, 10:48 PM CDT | Special Weather Statement | LUB | Hall, Motley | 27 min |
| Jun 13, 11:14 PM CDT | Special Weather Statement | LUB | Dickens, Garza, Kent | 31 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.